# SDR DALA2024013001350

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 73,800 hours, 9,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3315 90 MINUTES INTO FLIGHT F/A REPORTED AN ELECTRICAL ODOR AROUND ROW 47. UNDER DIRECTION OF MC TURNED PED POWER OFF ON FAP. ODOR DISSIPATED/ F/O FILLED OUT SMOKE AND FUME SURVEY. CORRECTIVE ACTION: PERFORMED NO GO ODI CHECKLIST. ATA 2172 = NO ELECTRICAL ODORS DETECTED WITH ALL CABIN LOADS ON - FOLLOWED A330 TSM 05-50/829 - APPLIED LOAD TO ALL PED OUTLETS IN ZONE. ALL OP NORMAL - PERFORMED SINGLE ENGINE RUNS W/ PACKS ON. REPLACED FILTERS. NO ODOR DETECTED. (5479602)
